# SDR 2000ZZZX668

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 2710 · Aileron Control System
- Part: Arm
- Condition: Cracked
- Location: Aileron
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED POST-REMOVAL INSPECTION OF AILERON REVERSION MECHANISM AND SUPPORT LT SIDE DAMAGE DURING REMOVAL.  REMOVED AND REPLACED AILERON REVERSION CONTROL SUPPORTS (LT FOUND CRACKED) IAW DC-8 SRM 51-3-4 AND EO NR 99-136 WITH APPROVED 8110-3 DATED 11-1-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
